# SDR IPXA2024070460913

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 91,230 hours, 18,072 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Unknown
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT GET L1 DOOR CLOSED: CYCLED SEVERAL TIMES AND VERIFIED DOOR PIN TRACKS UNOBSTRUCTED, BUT DOOR WOULD NOT FULLYY CLOSE. -END- ACCOMPLISHED OPERATIONAL CHECK OF L1 DOOR PER AMM 52-10-01-700-801. NO FAULTS FOUND. DEFERRAL CLEARED.
